# SDR DALA13038823756

- Difficulty date: August 7, 2013
- Submitted: August 9, 2013
- Operation: Air carrier
- Aircraft: N3756
- Make and model: Boeing 737832
- Aircraft serial: 30493
- Aircraft time: 39,698 hours, 14,766 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Threshold
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND AFT CARGO DOOR CUTOUT LOWER SILL THRESHOLD WEB CORRODED.  MX R & R SILL THRESHOLD WEB IAW SRM 51-40-02, PAGE 3, PAR. 5 AND DOC 146A8123.
